# SDR ASAA2018123197607

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,058 hours, 6,043 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN THE AMBER AUTO FAIL LIGHT AND GREEN ALTN LIGHT ILLUMINATED ON THE PRESSURIZATION PANEL. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH DCPC, #1 FLT LEG 00 OFV LRU FAIL WITH FC 011 LOGGED, #2 NO FAULTE SYSTEM OK REF B737-900 FIM 21-31 TASK 801. ACCOMPLISHED FIM 21-31 TASK 802 OFV FAIL WITH NO FAULTS BOTH DCPC BOTH SYSTEMS OK. ALL GND TESTS PASS.
